DISTORTION THEOREMS FOR OPERATORS ASSOCIATED WITH A CERTAIN CLASS OF ANALYTIC FUNCTIONS.

Search this Article

Author(s)

    • KIM Yong Chan
    • DEPARTMENT OF MATHEMATICS, COLLEGE OF EDUCATION, YEUNGNAM UNIVERSITY
    • LEE Jin Seop
    • DEPARTMENT OF MATHEMATICS, COLLEGE OF EDUCATION, YEUNGNAM UNIVERSITY

Journal

  • Mathematica japonicae

    Mathematica japonicae 45(1), 75-79, 1997-01-01

References:  7

Codes

  • NII Article ID (NAID)
    10008783480
  • NII NACSIS-CAT ID (NCID)
    AA00295726
  • Text Lang
    ENG
  • Article Type
    ART
  • ISSN
    00255513
  • Data Source
    CJP 
Page Top